MathSciNet Relay Station
MathSciNet bibliographic data
MR2601041 12H05 (11J95 14K05 34M15)
Bertrand, Daniel; Pillay, Anand A Lindemann-Weierstrass theorem for semi-abelian varieties over function fields. J. Amer. Math. Soc. 23 (2010), no. 2, 491–533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement